# SDR USAA030079

- Difficulty date: May 22, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER CRACKED .5 INCH, RUDDER LOWER FORWARD SEAL PLATE ANGLE.  INSTALLED WET LAYUP REPAIR PER EA 76293, SRM 51-70-17 AND 51-60-00.  (M)
